# SDR RAIA2018072400002

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 40,501 hours, 24,574 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK ON CLIMB OUT..  RESECURED V CLAMPS ON RT ENGINE BLEED VALVE OPS CHECK GOOD NO LEAKS OR FAULTS FOUND.
